Publication detail

Properties of $\theta$s-US spaces

KOVÁR, M., JAFARI, S., NOIRI, T.

Original Title

Properties of $\theta$s-US spaces

English Title

Properties of $\theta$s-US spaces

Type

journal article - other

Language

en

Original Abstract

Wilansky [6] introduced the notion of US spaces. It is the purpose of this paper to introduce and investigate the notion of $\theta$s-US spaces.

English abstract

Wilansky [6] introduced the notion of US spaces. It is the purpose of this paper to introduce and investigate the notion of $\theta$s-US spaces.

Keywords

$\theta$-semi-open, $\theta$s-T$_1$, $\theta$s-T$_2$, $\theta$s-US$,

RIV year

2003

Released

01.03.2003

ISBN

0236-5294

Periodical

Acta Mathematica Hungarica

Year of study

101

Number

1-2

State

HU

Pages from

155

Pages to

162

Pages count

7

Documents

BibTex


@article{BUT41538,
  author="Martin {Kovár} and Saeid {Jafari} and Takashi {Noiri}",
  title="Properties of $\theta$s-US spaces",
  annote="Wilansky [6] introduced the notion of US spaces. It is the purpose of this paper to introduce and investigate the notion of $\theta$s-US spaces.",
  chapter="41538",
  journal="Acta Mathematica  Hungarica",
  number="1-2",
  volume="101",
  year="2003",
  month="march",
  pages="155--162",
  type="journal article - other"
}